# SDR C2XA98IA027

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015667002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING LOWER SKIN WAS FOUND TO BE CRACKED AT ACCESS PANEL 622DB.  MAINTENANCE INSTALLED A DOUBLER REPAIR IAW EMB-120 SRM CHAPTER 57-20-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
